MathSciNet Relay Station
MathSciNet bibliographic data
MR2906485 11S80 (11B68)
Choi, Jongsung; Kim, Taekyun; Kim, Young-Hee A note on the $q$-analogues of Euler numbers and polynomials. Honam Math. J. 33 (2011), no. 4, 529–534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement